# SDR CALA0000509

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 55,181 hours, 32,514 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO DROP TAIL CONE USING AFT PASSENGER ENTRANCE DOOR AND INTERIOR TAIL COMPARTMENT RELEASE HANDLE EXCEEDED LIMITS.  MAINTENANCE FOUND TAIL CONE CABLE WORN AND FRAYED WHERE IT PASSES OVER UPPER PULLEY.  THE CABLE ASSEMBLY WAS REPLACED IAW MM 53-53-00.  THE CABLES WERE ADJUSTED AND TESTED IAW MM 53-53-00.
